MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR NEXT ONE; BLOOD GLUCOSE METER

ASCENSIA DIABETES CARE US INC. CONTOUR NEXT ONE; BLOOD GLUCOSE METER
Model Number 7818
Medical Device Problem Code Missing Test Results (3267)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer did not return the product for evaluation.Therefore, a device history record for the suspected contour next one meter was reviewed and no manufacturing anomalies were found.The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's age and weight were not provided.
 
Event or Problem Description
An advocate reported that the customer's blood glucose readings were not being stored in the memory of the contour next one meter.There was no allegation of an adverse event.The meter is not expected to be returned for evaluation.

Brand Name
CONTOUR NEXT ONE
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
MDR Report Key9503573
Report Number1810909-2019-00574
Device Sequence Number2967283
Product Code NBW
UDI-Device Identifier00301937818011
UDI-Public00301937818011
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160682
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number7818
Device Catalogue Number7818
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/29/2019
Initial Report FDA Received Date12/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1